Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Consistent burning in lower pelvis, ct scan done. What is the cause?

i have had lower pelvic pain for months it burns and it is constant it has been for months first the pain was in my lowerback then moved to the front it is soar burning i have had occasions of bright red blood side effect of nuerotin then the other times i thought maybe a hemroid i was not aware i have but i am wondring if it is connected to the pain i had a bad ct brain scan wearing metal and i got a soar brain soar pelvic but the pelvic pain went away now it is back i took someones antibiotic incase of infection that is not it i have researched and seen that xray can not penetrate metal it can reflect backwards a hurt your organ the first blood was after the ct scan if you need money i will not finish this coast me my job
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response

Thanks for writing to HCM.

You might be having a renal stone...get an ultrasound of your abdomen wont harm you...also it will help to rule out any other intraabdominal pathology...

Dr. Ashish Verma
Answered: Fri, 31 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor